# SDR 2005FA0001454

- Difficulty date: October 14, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Snias AS350*
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN BASE METAL FROM ENGINE VIBRATION.  (K)
